# SDR CHIR20161009001

- Difficulty date: October 9, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N6682D
- Make and model: Boeing 1072
- Aircraft serial: 101
- Aircraft time: 71,224 hours
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Nicked
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE DETECTION WARNING LIGHT ILLUMINATED DURING FLIGHT.  FAULTY PORTION OF THE NR 1 FIRE DETECTION SYSTEM WAS REPLACED FOR MULTIPLE NICKS IN THE WIRE SHIELDING AND SUSPECTED FAULTY SPLICES. NO FURTHER REOCCURRENCES HAVE BEEN REPORTED.  FAULTY PORTIONS OF THE NR 1 FIRE DETECTION SYSTEM WAS REPLACED FOR MULTIPLE NICKS IN THE WIRE SHIELDING AND SUSPECTED FAULTY SPLICES. NO FURTHER REOCCURRENCES HAVE BEEN REPORTED. SUPPLEMENTAL INFORMATION; THE DETECTORS IN THIS A/C HAVE BEEN REPLACED WITH P/N 477223 FLAME DETECTORS IAW COLUMBIA HELICOPTERS, INC. SERVICE BULLETIN NUMBER 107-26-S0004. DETAILS ARE ON FILE WITH OPERATOR CHIA823C.
